# SDR DALA2016110308184

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER BTW STA 598-617 AND LONG 29L-29R AT MID CARGO COMPT.  DOUBLERS WERE REPLACED PER SRM 51-30-2, 51-30-5, 51-10-3, DWG 5911412 REV DU.
